EconPapers has moved to http://EconPapers.repec.org! Please update your bookmarks.
A flexible model for survival data with a cure rate: a Bayesian approach
Josemar Rodrigues and
Mario de Castro
, 2011, vol. 38, issue 1, pages 57-70
Journal of Applied Statistics Abstract:
In this paper we deal with a Bayesian analysis for right-censored survival data suitable for populations with a cure rate. We consider a cure rate model based on the negative binomial distribution, encompassing as a special case the promotion time cure model. Bayesian analysis is based on Markov chain Monte Carlo (MCMC) methods. We also present some discussion on model selection and an illustration with a real data set.
Keywords: survival analysis; cure rate models; long-term survival models; negative binomial distribution; Bayesian analysis; piecewise exponential distribution; Weibull distribution (search for similar items in EconPapers)
References: Add references at CitEc Citations Track citations by RSS feed
Downloads: (external link) http://www.tandfonline.com/doi/abs/10.1080/02664760903254052 (text/html)
Access to full text is restricted to subscribers.
Related works: This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:taf:japsta:v:38:y:2011:i:1:p:57-70
Ordering information: This journal article can be ordered from http://www.tandf.co.uk/journals/subscription.asp
Access Statistics for this article
Journal of Applied Statistics is edited by
Professor Gopal K. Kanji
More articles in Journal of Applied Statistics from Taylor and Francis Journals
Series data maintained by Michael McNulty ().